# SDR IPXA2017030114590

- Difficulty date: February 6, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: WSP0815517
- Condition: Chafed
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGID CARGO BARRIER SIDE FITTING NR 8 HAS CHAFE DAMAGE.  REPAIRED THE FITTING IAW EA 011-5340-01-A6652 REV I/R, AND EO MD11-5340-63311-A.
